MAUDE Adverse Event Report: ARTHREX, INC. ES TROCH NAIL, RT, 10MM X 30CM X 125°; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. ES TROCH NAIL, RT, 10MM X 30CM X 125°; INTRAMED FIXATN ROD AND ACCESS
Model Number ES TROCH NAIL, RT, 10MM X 30CM X 125°
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/17/2025, a sales representative reported via phone that an ar-9094es-10-3025r es trochanteric nail broke.This device broke over a year post op.It is believed that a revision procedure has taken place with another company.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
ES TROCH NAIL, RT, 10MM X 30CM X 125°
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22493571
Report Number1220246-2025-02841
Device Sequence Number20796718
Product Code HSB
UDI-Device Identifier00888867412149
UDI-Public(01)00888867412149(11)230711(17)280630(10)15114597
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K230257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberES TROCH NAIL, RT, 10MM X 30CM X 125°
Device Catalogue NumberAR-9094ES-10-3025R
Device Lot Number15114597
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown